# SDR YENA2024011100026

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 77,145 hours, 27,972 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1929, BOS-SDQ. 'FUME/ODOR REPORTED BY INFLIGHT CREW ON DESCENT; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10. A 1C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D A/C OK FOR SERVICE.'
